# SDR 97ZZZX1214

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KMCO - DURING PRE-FLIGHT, FOUND AFT EMERGENCY LIGHT OVER AFT ENTRY DOOR INOPERABLE.  REPLACED BATTERIES FOR AFT EMERGENCIES, OPS CHECKED IAW MM 33-50-101.
